Nicholas – 16 Year Old – Pfizer

My 16 year old son is fully vaccinated. First dose on the 1st of November and the second dose on the 25th on November.

About 2 weeks after his second dose he started experiencing pin and needles, numbness and an uncomfortable feeling in both of his legs. It was just from his knee caps down to his ankles at first. The right leg was always the worst. The sensations started moving up to his hips then waist and then stopping from just above the belly button.

We went to our doctor, told him the symptoms my son was experiencing and told him this has come on since the second dose. The doctor said it shouldn’t be the vaccine as the symptoms came on to long after the vaccine.

Apparently most people have a reaction within those first 2 to 3 days. He ordered a whole heap of bloods which all came back fine. My son got worse and we went back to the doctor. We saw a different doctor and asked the same question about the vaccine and got the same answer. The doctor told me my son would need an MRI but that he doubted the hospital would do one in the weekend and that we would see how my son went over the weekend.

He got worse. He could not walk with his right leg and he could not feel his right foot at this point. He complained of his right leg feeling hot and cold and he could not bare the slightest touch on his leg. Even the car fan had to be turned off. He felt tight in the tummy also. I rung the healthline on Sunday arvo and we were advised to go to the hospital. It was a long night of doctors wondering what was wrong. My son had more bloods taken. An xray. Urine and stools taken. Everything was clear.

I told the first doctor I thought he had a reaction to the vaccine and he butted in straight away and said he needed to ask more questions first. After that he never mentioned anything else and we were passed onto another doctor. The second doctor took her time trying to figure out what was wrong. I had told her I thought it was the vaccine. She didn’t say much and we had thought maybe my son could have guillain-barre syndrome. I know the vaccine has been linked to that. But his symptoms didn’t really match that as GBS affects the arms and hands to.

We went home for a few hours sleep and then went back to the hospital at 7:30 on Monday morning to a ward to await an MRI scan. What was meant to be a 45 min scan ended up being over 2 hours. He moved a little bit and also fell off the MRI machine as he tried to get off when it had finished. At this point he had no feeling in his right leg. The MRI showed my son had inflammation in his spinal column. The term for it is called transverse myelitis. He was treated with IV steroids for 5 days and now oral steroids for a week.

We were asked numerous times if he had been sick or had a virus as this is what can cause transverse myelitis. No my son is healthy. Hes played rugby all his life. Had just got his first job. He had done one shift and couldn’t go back. He also has his learners license but can’t learn to drive at the moment.

That night on his way to the toliet he fell over. He was given a walking frame to use. The next day he had a lumbar puncture. A 10 to 15 minute procedure also took a while. He had to sit at the side of the bed but because he didn’t have the feelings of his legs to hold him up he kept slipping. We are still waiting for those results to come back to hopefully tell us why this has happened. If they come back clear there is only one reason why this has happened. That is the vaccine!!! And even if it comes back with some sort of syndrome or MS as the doctor had also mentioned. I still believe the vaccine has helped bring that on.

According to two of the doctors we are at more risk of reactions if we were to get covid and one said there was not enough evidence. I was also told by one of those doctors that there has been 1 reported case of transverse myelitis being linked to the pfizer vaccine. But they can’t link our case. The third doctor didn’t say much at all when I questioned her. My son is awaiting physio.

We just sit back and wait to see if he will regain all his normal movements back. This has been an incredibly rough ride physically and mentally on himself and me! I won’t risk his health with getting the booster shot.

3 thoughts on “Nicholas – 16 Year Old – Pfizer

  1. It was definitely the jab that did this to your son. There are thousands of horrific stories of people being harmed from the jabs. Many good doctors and researchers are trying to spread the truth but the bought media won’t interview them. What’s happening is criminal.

Leave a Reply

Your email address will not be published. Required fields are marked *